# SDR DALA2016011400293

- Difficulty date: January 13, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT SLAT TRACK DOOR NR 1 AND 13.  SLAT TRACK DOOR NR 1 AND 13 WERE FABRICATED IAW ER/A 512356-14MA REV ORIGINAL.
